# SDR SO12002F00000

- Difficulty date: July 1, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N233W
- Make and model: Lear 24B
- Aircraft serial: 211
- Engine: Ge CJ6106
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 173779601
- Part serial: 66004891
- Condition: Failed
- Location: Lt & Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FILTERS, LT AND RT ENGINE LOW FUEL PRESSURE LIGHT CAME ON DURING ENGINE POWER RUN.  REPLACED LOW PRESSURE FUEL FILTERS AND REMOVED CUSTOMER FURNISHED FILTER FROM MFG NOTIFIED CUSTOMER OF MALFUNCTION AND RECOMMENDED NOT TO USE FUEL FILTERS FROM CERTAIN MFG.  BOTH ENGINES OPS AND LEAK CHECKED GOOD ON ENGINE PERFORMANCE RUN.
